Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dimension of certain kernel spaces of linear operators


Author: Zuowei Shen
Journal: Proc. Amer. Math. Soc. 112 (1991), 381-390
MSC: Primary 35E20; Secondary 05B35, 35A30, 47A05
DOI: https://doi.org/10.1090/S0002-9939-1991-1065091-0
MathSciNet review: 1065091
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semigroup of linear operators on a vector space $ S$ into itself with the operation of composition. A subset of $ G$ may be associated with a matroid $ X$. We discuss the dimension of the kernels of certain linear operators induced in a natural way by the matroid structure on $ X$.


References [Enhancements On Off] (What's this?)

  • [BR] C. de Boor and A. Ron, On polynomial ideals of finite co-dimension with application to box splines theory, J. Math. Anal. Appl. (1988) (to appear).
  • [DM1] W. Dahmen and C. A. Micchelli, On the local linear independence of translates of a box spline, Studia Math. 82 (1985), 243-263. MR 825481 (87k:41008)
  • [DM2] -, On multivariate $ E$-splines, Adv. in Math. 76 (1989), 33-93. MR 1004486 (90m:41020)
  • [DM3] -, Local dimension of piecewise polynomial space syzygies and solutions of systems of partial equations, I.B.M. Research Report, Math. Nachr. 1988 (to appear).
  • [S] P. Stiller, Vector bundles on complex projective spaces and systems of partial differential equations. I, Trans. Amer. Math. Soc. 298 (1986), 537-548. MR 860379 (88d:14010b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35E20, 05B35, 35A30, 47A05

Retrieve articles in all journals with MSC: 35E20, 05B35, 35A30, 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1065091-0
Keywords: Dimensin of null spaces, matroid structure
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society